See Alike in...

Alike App

Browser

beccabear0530

733d

hey y'all!! my names becca, and I guess ima jump right into what I have to say lol. well I often feel fatigued, have headaches, feel nauseous, I get light headed alot when standing up or just generally never "feel good". I've been to my doctors multiple times about my concerns and I feel like they just brush it off with some medication. the last labs i got looked good for the first time in a long time after I started losing weight (90lbs) after star phentermine and victoza. but I still feel like crap all the time. what could this be or anyone else have this experience??

    • Mop

      731d

      Hiiii! I struggle with fatigue that is accompanied by headaches and dizziness a lot too. Have you looked into chronic fatigue syndrome? That is what I'm currently researching. Feel free to reach out any time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion